# SDR 08FDEA03164

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631633
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 344 DENTED AT STR 5L AT 9G BULKHEAD.  CUT OUT DAMAGE FROM FRAME IAW SRM 53-10-4 FIG 2.  FABRICATED NEW FRAME REPAIR AND REPAIR FILLER IAW SRM 53-10-4 FIG 2 AND 53-10-2 FIG 3 AND 51-20-1.  HEAT TREATED FRAME REPAIR IAW FAS ENGINEERING REPORT 2-37153-801 REV A.  TREATED AND PRIMED PARTS IAW SRM 51-30-2 AND INSTALLED NEW PARTS IAW SRM 51-10-2 AND 53-10-4.
